Skip to product information
1 of 1

Pain Relief

NUROFEN Tablets 24s

NUROFEN Tablets 24s

Regular price $13.99
Regular price Sale price $13.99
Sale Sold out
Tax included.

Description

Size

24 Pack

Directions

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Safety Information

Caution

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over.Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

Ingredients

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium lauryl sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

View full details